English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49287/83828 (59%)
Visitors : 7150352      Online Users : 74
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20718


    Title: Comparison of normal variance estimators under multiple criteria and towards a compromise estimator
    Authors: Lin, Jyh-jiuan;Pal, Nabendu
    Contributors: 淡江大學統計學系
    Keywords: Affine equivariance, Risk function, χ2 distribution
    Date: 2006-08
    Issue Date: 2013-03-12 11:02:38 (UTC+8)
    Publisher: Colchester: Taylor & Francis Ltd.
    Relation: Journal of Statistical Computation and Simulation 75(8), pp.645-666
    DOI: 10.1080/00949650410001729490
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML35View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback